# SDR DALA2018122007312

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Punctured
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0866029) DURING INSPECTION FOUND PUNCTURES ON FLOOR SUPPORT CHANNEL FROM STATION 500B TO 500 RH SIDE AT FWD CARGO COMPARTMENT. FLOOR SUPPORT CHANNEL FROM STATION 500B TO 500 RH SIDE AT FWD CARGO WAS REPLACED PER B737-800 SRM 53-30-15 ID 1 FIG. 5 AND SRM 51-40-02.
